EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 19, No. 1, pp. 279-284 (2000)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Extension of the Bernstein Condition to Systems of Ordinary Differential Equations of General Form

A. Ja. Lepin and A. D. Myshkis

Latvian Univ., Inst. Math. & Inf. Sci., bul. Rainis 29, Riga, Latvia Moscow State Univ. of Comm., ul. Obraztsova 15, Moscow 101475, Russia

Abstract: The Bernstein condition of boundedness of the derivatives of an a priori bounded solution of a 2nd order ordinary differential equation is extended to systems in which each equation has its own order.

Keywords: ordinary differential equations, continuation of solutions, Bernstein condition

Classification (MSC2000): 34A15

Full text of the article:

Electronic fulltext finalized on: 25 Jul 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition